# SDR 96ZZZX1387

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N352HH
- Make and model: Snias AS350BA
- Aircraft serial: 2714
- Engine: Tmeca ARRIEL1B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Line
- Condition: Blocked
- Location: Gp Inlet
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOW ENGINE OIL PRESSURE LIGHT ON, LOW OIL PRESSURE INDICATION DURING FLIGHT.  COKE BLOCKING OIL LINE AT THE INLET FITTING OF THE GAS PRODUCER REAR BEARING CHIP DETECTOR SCREEN.
